# SDR ASAA2021062335152

- Difficulty date: June 23, 2021
- Submitted: June 26, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 47,446 hours, 14,131 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Part serial: GRTA2354C
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 29,549 hours, 10,159 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG STARTER LEAKING OIL ON ENGINE START. GROUNDED - YES. REMOVED AND REPLACED #1 ENG STARTER REF B737-800 AMM 80-11-01. GROUND VERIFICATION CK'S GOOD. NO LEAKS NOTED.
